# SDR COMA0360527

- Difficulty date: December 3, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 14,592 hours, 14,212 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLGIHT 5675 STALL FAIL CAUTION MESSAGE.  RESET THE STALL COMPUTER.
